Renal Dysfunction Associated with Ciprofloxacin

Jimmi Hatton, Darrow Haagensen

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We cared for a 64‐year‐old woman who experienced increased serum creatinine levels after 8 days of ciprofloxacin therapy. She had previously received a course of several antibiotics, including gentamicin. Renal function returned to normal 18 days after the ciprofloxacin was discontinued. This is the eighth reported case of nephrotoxicity associated with this agent. The mechanism and predisposing factors have not been defined. 1990 Pharmacotherapy Publications Inc.

Original languageEnglish
Pages (from-to)337-340
Number of pages4
JournalPharmacotherapy
Volume10
Issue number5
DOIs
StatePublished - 1990

ASJC Scopus subject areas

  • Pharmacology (medical)

Fingerprint

Dive into the research topics of 'Renal Dysfunction Associated with Ciprofloxacin'. Together they form a unique fingerprint.

Cite this